Journal article icon

Journal article

INFINITE ANTICHAINS IN SEMILATTICES

Publication status:
Published

Actions


Authors


Journal:
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Volume:
2
Issue:
3
Pages:
275-290
Publication date:
1985-01-01
ISSN:
0167-8094
URN:
uuid:00052e9f-36fb-407e-b32e-7d87f35a9b6d
Source identifiers:
17404
Local pid:
pubs:17404

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP